MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 571100
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Hypoglycemia (1912); Malaise (2359)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Friend raquel is calling in for customer.Rj038296.Customer has had the meter for approximately two years she thinks.Lot b4s2201010 - 2023-10-11 - 50ct.Customer is receiving higher readings.Yesterday the customer called her friend because she was not feeling well.Friend raquel's meter read 64 and rosa's meter read 280 in a comparison test.Raquel has nova max plus meter.The following is from the history of the two meters.Please note the date is incorrect on rosa's meter and the caller is unsure if the time is set correctly: customer's meter - 8/28 - 5:36 - 280 was the reading received and customer called her friend to let her know she was not feeling well.Caller's meter - 4/26 - 64 was the reading received after she got to her house around the same time.Caller gave customer juice at this time.Caller's meter - 4/26 - 1:22 pm - 143.The following readings are the readings received on the customer's meter that customer is claiming are too high before the instance of the comparison readings above: 8/24 - 18:05 - 336, 8/24 - 18:08 - 208, 8/24 - 18:08 - 288, 8/24 - 18:09 - 274.Raquel states that the readings from 8/24 were not done with the same blood sample, but may have been done on different hands.Raquel is going to go over and check rosa's blood glucose with her meter each day until replacement is received.Replaced meter, strips and sent return label.
 
Additional Manufacturer Narrative
Meter and strips involved in incident were not returned for investigation.Retain strips of specified lot were tested with qs meter and passed testing with no failures detected.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no. 7 ii-hsin road v
hsinchu science park
hsinchu, 30078
TW  30078
MDR Report Key16974293
Report Number1832816-2023-00009
Device Sequence Number6442908
Product Code NBW
UDI-Device Identifier00015482570057
UDI-Public(01)00015482570101,(01)00015482570057
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2023
Report Date (Section F) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2023
Device Model Number571100
Device Catalogue Number571100
Device Lot NumberB4S2201010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/27/2023
Event Location Home
Date Report to Manufacturer05/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/22/2023